A New Family of Bivariate Max-Infinitely Divisible Distributions

Hashorva, Enkelejd (2008). A New Family of Bivariate Max-Infinitely Divisible Distributions. Metrika, 68(3), pp. 289-304. Berlin: Springer-Verlag 10.1007/s00184-007-0158-z

[img]
Preview
Text
184_2007_Article_158.pdf - Published Version
Available under License Publisher holds Copyright.

Download (191kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0026-1335

Publisher:

Springer-Verlag

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:01

Last Modified:

24 Oct 2019 13:00

Publisher DOI:

10.1007/s00184-007-0158-z

Web of Science ID:

000259863700003

BORIS DOI:

10.7892/boris.26614

URI:

https://boris.unibe.ch/id/eprint/26614 (FactScience: 74617)

Actions (login required)

Edit item Edit item
Provide Feedback